Archived

This topic is now archived and is closed to further replies.

Timeline For Accutane - Mild To Moderate Acne

28 posts in this topic

Dalton that is some really awesome news!!!! I'm so happy to hear that. I'm only on day 11 but still no major side effects. I have a feeling my treatment will go by fast, and hoping to have results like you. Please keep us posted, and not sure if you have already graduated yet, but congrats!!!

Share this post


Link to post
Share on other sites

Harry,

Yes I have been on 40 mg for all three months. Increasing dosage tends to increase side-effects and since I am already having such success with this dosage my derm finds no need to increase it.

Best,

Dalton

Lilmama,

Thanks! I really appreciate it! I didn't notice much for side-effects until about two weeks in and that's when the IB really set in. I'm not sure if you read the rest of my posts but I found a lot of success with sitting in a sauna. Really pushed all the impurities out and the IB was there and gone in no time at all. Also in regards to graduation... No I haven't graduated yet. Thursday of this week is my last day, Saturday is my graduation party, and Sunday is Commencement! Super pumped and with Accutane I am going to have a clear complexion before setting foot on campus! SUPER PUMPED!

Sincerely,

Dalton

Lastly, a little update... When I got my Accutane filled for my third month I was handed a different box then what I have had in the past two scripts. Before I was prescribed to an Accutane generic through Barr Labs called Claravis and this time I was handed several more boxes that are only 20 mg pills that I have to take two of. This time I have Myorisan... Anyone have any experience with this generic?

Thanks,

Dalton

1 person likes this

Share this post


Link to post
Share on other sites